Siberian Mathematical Journal

, Volume 33, Issue 1, pp 12–19 | Cite as

Topology of Milnor construction of universal G-stratification

  • T. O. Banakh


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Milnor, “Construction of universal bundles. II,” Ann. Math.,63, No. 3, 430–436 (1956).Google Scholar
  2. 2.
    H. Torunczyk, “Characterizing Hilbert space topology,” Fund. Math.,101, 93–110 (1978).Google Scholar
  3. 3.
    C. Bessaga and A. Pelczynski, Selected Topics in Infinite-Dimensional Topology, PWN, Warsaw (1975).Google Scholar
  4. 4.
    D. Huezmoller, Stratified Spaces [Russians translation], Mir, Moscow (1970).Google Scholar
  5. 5.
    A. Dold, “Partitions of unity in the theory of fibrations,” Ann. Math.,78, 223–255 (1963).Google Scholar
  6. 6.
    T. O. Banakh, “On the continuation of pseudometrics onto the space of probabilistic measures,” Vestn. L'vovsk. Univ. Ser. Mat.-Mekh.,30, 46–48 (1988).Google Scholar
  7. 7.
    J. Dugunji, “An extension of Tietze's theorem.,” Pacific J. Math.,1, 353–367 (1951).Google Scholar
  8. 8.
    T. Dobrowolski and H. Torunczyk, “Separable complete ANR's admitting a group structure are Hilbert manifolds,” Topology Appl.,12, 229–235 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • T. O. Banakh

There are no affiliations available

Personalised recommendations